# SDR REXA2015111701125

- Difficulty date: November 17, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 18,819 hours, 12,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, FWD HANDRAIL CLOSING FITTING STRINGER 18L, FS 314.00 IS CORRODED.  REMOVED & INSTALLED NEW PAX DOOR FWD HANDRAIL CLOSING FITTING AT STRINGER 18L, FS 314.00.  NEW FITTING PN SH670-31840-1 IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
